# SDR ASOA201000809

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOOR SEAT RAIL FS581.00 TO FS677.00 AT LBL 9.0.  R & R FLOOR SEAT RAIL IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
